EconPapers    
Economics at your fingertips  
 

Convexity of Solutions for an Iterative Equation in Banach Spaces

Xiaobing Gong

Abstract and Applied Analysis, 2013, vol. 2013, 1-8

Abstract:

By applying Schauder's fixed point theorem we investigate the existence of increasing (decreasing) solutions of the iterative equation and further give conditions under which those solutions are convex or concave. As corollaries we obtain results on iterative equation in Banach spaces, where .

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/164851.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/164851.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:164851

DOI: 10.1155/2013/164851

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:164851